# SDR SIMA201904175003

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 7,436 hours, 5,023 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Incorrect
- Location: Rt Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO PNS SELECTED FLAPS 1 AT 210 KTS WITH 1/2 SPEED BRAKE DEPLOYED EICAS MSGS SHAKER ANTICIPATED AOA LIMIT FAIL SLAT FAIL SPD BRAKE FAIL WERE ANNUNICATED RAN QRH PROCEDURE FOR SLAT FAIL AND EICAS MSG REMAINED ANNUCIATED.  INTEROGATED CMC FOUND CODE 27811020ACE FOLLOW FIM 27-81-00-810-801-A FOUND SLAT TQ TUBE OUTBOARD OF RT ENG INCORRECTLY ATTACHED ATTACHED SLAT TQ TUBE CORRECTLY PER E175 AMM 27-81-06 PERFORMED OPS OF SLAT/FLAP SYSTEM PER E175AMM 27-80-00 FOUND WORKING GOOD NO MSG ON EICAS
